# SDR TRBA2011026

- Difficulty date: March 6, 2011
- Submitted: March 9, 2011
- Operation: Air carrier
- Aircraft: N429AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 429
- Aircraft time: 32,365 hours, 29,104 cycles
- System (JASC): 2397 · Communications System Wiring
- Part: Connector
- Part number: JP2551B
- Part serial: 387
- Condition: Burned
- Location: Audio Panel
- Stage of operation: CR
- How discovered: V
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AT CRUISE 14000FT SMOKE COMING FROM BEHIND CAPTAIN LEFT SHOULDER FOR ABOUT 1 MIN. COULD SEE AND SMELL THE SMOKE WHICH WAS COMING CLOSE TO THE HEADSET JACK. FOUND BURNED ELECTRICAL CABLES BEHIND CAPTAIN SEAT AT PANEL 80 VU. REPAIRED CABLES TO CONNECTOR 54 VC PINS -E,-H,-A AND H AND TO CONNECTOR 232 VC PIN E AS PER MM 20-27-13 AND 20-27-17. PERFORMED OPERATIONAL TEST OF ALL AFFECTED SYSTEMS. GPS AS PER ETN E2-34-018, ACARS SYSTEM AS PER 23-24-00 AND OXYGEN SYSTEM AS PER 35-12-00 AND 35-23-00. FOUND IT SATISFACTORY.
